# SDR AALA202112231021

- Difficulty date: December 22, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A300*
- Aircraft serial: 4025
- Aircraft time: 37,129 hours, 14,653 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Computer
- Part number: B539AAM0308
- Part serial: Q00191001685
- Condition: Fault Message
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT DIVERTED TO PHX DUE TO AN ECAM ALERT FOR TRAPPED FUEL OF 5300 POUNDS THAT COULD NOT BE TRANSFERRED AND WOULD NOT BE ENOUGH TO GET TO DESTINATION OF SFO. NO EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED AT PHX WITH OUT FURTHER INCIDENT.  MAINTENANCE PERFORMED TSM 28-26-00-810-815-A TRANSFER FUEL TO THE CORRECT CONFIGURATION WITH NO FAULTS NOTED. DURING THE TROUBLE SHOOTING MAINTENANCE FOUND THE FUEL QUANTITY IN TANKS WRONG AND  TRANSFERRED FUEL TO CORRECT QUANTITY FOR TANKS AND CLEARED FAULT. IT WAS DETERMINED THAT THE FUEL QUANTITY INDICATION COMPUTER REQUIRED REPLACEMENT AND REPLACED IT PER AMM 28-42-34. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
